anyone start getting side effects from asacol after you've been on it for over a year?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

hekela
Veteran Member


Date Joined Nov 2006
Total Posts : 731
   Posted 1/4/2009 2:41 PM (GMT -6)   
i've been on asacol for almost 2 years now and all of a sudden i'm nauseated off and on all day. it's been going on for a week now. i suspected a virus or something last sunday because i had nausea and lots of D. but now my BMs are good and i'm still nauseated.
i don't think i'm pregnant (very very unlikely that i would be) but i'll be taking a test today or tomorrow to be sure.

just wondering if anyone started getting side effects from asacol after you've tolerated it well for a long time.
thanks!
29, happily married, stay at home mom to 3 year old son and new baby boy.
currently: possibly in a post-childbirth flare but not bad yet.
UC (probably pancolitis, but no c-scope yet), dx'd June 2006, started having major symptoms sometime in Jan 2006, about 3 months after childbirth. 2nd flare (minor) may 2007.

-Prednisone 8/28/06-2/28/07. and again may '07, 8 week course.
-Prayer! asacol, probio, ground psyllium husk, folic acid, cal-mag

may you live all the days of your life.


quincy
Elite Member


Date Joined May 2003
Total Posts : 30976
   Posted 1/4/2009 2:47 PM (GMT -6)   
No problems for me after 20 years....

Your nausea could be from a variety of reasons, one could definitely be you're flaring.


Maybe consider rectal meds to at least see if you improve.

q
*Heather* Status..Asacol  (3 twice daily); flaring since Dec 22, tapered every 2nd nite (Jan 3)
~diagnosed January 1989 UC (proctosigmoiditis)
~Bentylol (dicyclomine) 20mg as needed
~vitamins/minerals/supplements 
~Probiotics....(Natural Factors Protec, Primadophilus Reuteri Pearls, Natural Factors Ultimate).... @ bedtime
~various digestive enzymes as needed
~Ranitidine (reflux);  Effexor XR 75mg(depression);  Pulmicort/Airomir (asthma)
~URSO for PSC (or PBC) 500mg X 2 daily (LFTs back to NORMAL!!)
My doc's logic.. "TREAT (FROM)BOTH ENDS"  worth it !!!
 


bobbit
Regular Member


Date Joined Jan 2009
Total Posts : 43
   Posted 1/4/2009 3:02 PM (GMT -6)   
I took it for 5 years and the only problem i seemed to have was dry eyes, the tiredness came from the bloodloss, with this came the sleeping longer than i was awake, i was diagnosed a week after comming home from my honeymoon and fortunatly we had no childeren so the sleeping thing was not a great problem.
My new wife (one and only) was so supportive it hurt me somtimes because of what i thought she was dumped with, however my story did get better and i hope and pray everyone who suffers does too,
ROB
New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, September 18, 2018 6:25 PM (GMT -6)
There are a total of 3,004,437 posts in 329,145 threads.
View Active Threads


Who's Online
This forum has 161738 registered members. Please welcome our newest member, Rosheen.
219 Guest(s), 5 Registered Member(s) are currently online.  Details
SoMuchFun, hopenchange, getting by, 61Impala, InTheShop